# SDR DALA2025062604780

- Difficulty date: June 21, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 74,635 hours, 28,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 ESCAPE SLIDE ARMED CONDITION INDICATORS 3R. CORRECTIVE ACTION: FOUND R4 DOOR MIDDLE COVER SCREWS LOOSE CAUSING RETRACTABLE ARMED MECHANISM INDICATOR TO BIND AT HOLE. RETIGHTENED COVER MOUNTING SCREWS. OPS CHECK OK. NO RII REQUIRED. REFERENCE B-757 AMM 52-11-20-825-001. MEL AND PLACARD REMOVED. (1036746)
